American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Jocelyn R. Bell. The uniform box product. Proc. Amer. Math. Soc. 142 (2014) 2161-2171.
Abstract, references, and article information   
View Article: PDF

[2] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Phillip Zenor. Continuously extending partial functions. Proc. Amer. Math. Soc. 135 (2007) 305-312. MR 2280198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chris Good and Robin W. Knight. Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals. Proc. Amer. Math. Soc. 134 (2006) 591-597. MR 2176028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul B. Larson. Almost-disjoint coding and strongly saturated ideals. Proc. Amer. Math. Soc. 133 (2005) 2737-2739. MR 2146222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William G. Fleissner. Normal subspaces of products of finitely many ordinals. Proc. Amer. Math. Soc. 131 (2003) 2279-2287. MR 1963778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Keiko Chiba. Pseudonormality and starcompactness of $\sigma$-products. Proc. Amer. Math. Soc. 131 (2003) 319-327. MR 1929052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. V. Arhangel'skii. Normality and dense subspaces. Proc. Amer. Math. Soc. 130 (2002) 283-291. MR 1855647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harold R. Bennett, Robert W. Heath and David J. Lutzer. GO-spaces with $\sigma$-closed discrete dense subsets. Proc. Amer. Math. Soc. 129 (2001) 931-939. MR 1707135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis K. Burke and Roman Pol. Products of Michael spaces and completely metrizable spaces. Proc. Amer. Math. Soc. 129 (2001) 1535-1544. MR 1712941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Winfried Just and Jamal Tartir. A $\kappa$-normal, not densely normal Tychonoff space. Proc. Amer. Math. Soc. 127 (1999) 901-905. MR 1469416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Cook and G. M. Reed. On the non-productivity of normality in Moore spaces. Proc. Amer. Math. Soc. 127 (1999) 875-880. MR 1415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zoltan T. Balogh. A normal screenable nonparacompact space in ZFC. Proc. Amer. Math. Soc. 126 (1998) 1835-1844. MR 1459105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Purisch and M. E. Rudin. Products with linear and countable type factors. Proc. Amer. Math. Soc. 125 (1997) 1823-1830. MR 1415363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zoltan T. Balogh. A small Dowker space in ZFC. Proc. Amer. Math. Soc. 124 (1996) 2555-2560. MR 1353374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chris Good. Large cardinals and small Dowker spaces . Proc. Amer. Math. Soc. 123 (1995) 263-272. MR 1216813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Masami Sakai. Countable size nonmetrizable spaces which are stratifiable and $\kappa$-metrizable . Proc. Amer. Math. Soc. 122 (1994) 265-273. MR 1231043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tim LaBerge and Avner Landver. Reflection and weakly collectionwise Hausdorff spaces . Proc. Amer. Math. Soc. 122 (1994) 291-302. MR 1231038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul Szeptycki. Countable metacompactness in $\Psi$-spaces . Proc. Amer. Math. Soc. 120 (1994) 1241-1246. MR 1169890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen Watson. Separation and coding . Trans. Amer. Math. Soc. 342 (1994) 83-106. MR 1225576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mary Ellen Rudin. A cyclic monotonically normal space which is not $K\sb 0$ . Proc. Amer. Math. Soc. 119 (1993) 303-307. MR 1185281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. Gruenhage and P. J. Nyikos. Normality in $X\sp 2$ for compact $X$ . Trans. Amer. Math. Soc. 340 (1993) 563-586. MR 1162102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jack R. Porter and R. Grant Woods. Normal spaces with prescribed Stone-\v Cech remainders . Proc. Amer. Math. Soc. 114 (1992) 857-863. MR 1070531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zoltán T. Balogh. On collectionwise normality of locally compact, normal spaces . Trans. Amer. Math. Soc. 323 (1991) 389-411. MR 989571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stephen Watson. A construction of a Dowker space . Proc. Amer. Math. Soc. 109 (1990) 835-841. MR 1019285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William Fleissner and Ronnie Levy. Stone-\v Cech remainders which make continuous images normal . Proc. Amer. Math. Soc. 106 (1989) 839-842. MR 963571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3